# SDR UIEA2022092201032

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH BS 1480 1EA CRACK WAS FOUND AT FASTENER HOLE (20) AT LOWER BULKHEAD CHORD( FX - STA 1480 RH STR 33R - 34R AREAS. LOWER BULKHEAD CHORD 1EA FASTENER HOLE CRACK AREA FREEZE PLUG REPAIRED IAW RI-53-00-15880 REV.A )
